MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD; PUMP, INFUSION
Model Number 21-7605-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that while in use of a smiths medical cadd extension set, leakage of medical fluid was noted.No patient consequences were reported.No adverse effects were reported.
 
Additional Manufacturer Narrative
One cadd extension set and three pictures were returned for the evaluation of the reported issue.Due to customer have not providing lot number of the component returned, there is not documentation to review the history of the process.In the picture, a filter was observed that is not used in smiths medical.The returned sample passed functional testing as there was no leak observed.Complaint was not confirmed.No root cause was determined due complaint was not confirmed.Actions taken were not performed due complaint not being confirmed.

Brand Name
CADD
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
david halverson
6000 nathan lane north
akasaka, minato-ku, tokyo
minneapolis, MN 55442
MDR Report Key12862345
Report Number3012307300-2021-11740
Device Sequence Number4350584
Product Code FPA
UDI-Device Identifier10610586044113
UDI-Public10610586044113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7605-24
Device Catalogue Number21-7605-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown